# SDR ASAA2013092196021

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 3,202 hours, 1,008 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCDU DOES NOT HAVE SATCOM PROMPT ON THE MENU PAGE.  ACFT GROUNDED.  PERFORMED FIM TASK 23-15-801.  MCDU SAT PROMPT RETURNED.  OK FOR CONTINUED SERVICE.
